# SDR SWAA2024072404692

- Difficulty date: June 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH VERTICAL WEB; BS 1026; LBL 21; WL 208.<[01] REMOVED CORROSION ON LH VERTICAL WEB; BS 1026; LBL 21 WL 208 AND REWORKED AREA PER EA 24-153-01750.;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
